# SDR CALA0700305

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 57,153 hours, 29,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOORBEAM CORRODED AT STA 967, RBL 28.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-30-51, REPAIR 2.
